# SDR SWIA2019071646061

- Difficulty date: July 16, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 37,524 hours, 32,913 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING SECOND ENGINE START WE HAD A HOT START. GROUND CREW INDICATED ENGINE FIRE. AFTER MOTORING THE ENGINE, THE GROUND CREW STILL INDICATED ENGINE FIRE. WE ELECTED TO RUN THE EXPEDITED DEPLANING CHECKLIST WHICH INCLUDING ACTIVATING THE FIRE BOTTLES. FIRE CREWS ARRIVED AND FOUND NO SIGNS OF EXTERNAL DAMAGE OR SMOKE. ENGINE EXTERNAL TEMPS READ UNDER 100F. (FLT#3986) CLOSED  VERIFIED FIRE BOTTLES WERE NOT BLOWN, VERIFIED FIRE BOTTLE PRESSURES ARE GOOD IAW AMM. PERFORMED OPS TEST OF THE ENGINE FIRE /  OVERHEAT DETECTION SYSTEM IAW AMM. C/W ENGINE RUNS WITH FLT CREW. COULD NOT DUPLICATE HOT START. NO FIRE DAMAGE NOTED.
